Medical Questions > Conditions and Diseases > Acne and Skin Disorders Forum

Skin red and dry after treatment

Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
I have a huge problem! This same thing happened last year.I have good skin, but every once in a while i get a pimple in my T-zone, on my forehead. They start out small, but then I pop it properly and it seems fine. I put some of this Alba acnedote invisible spot treatment on it, and the skin around it got really irritated and red. It helped the pimple itself though. But now the skin around it stings and is red. I put some honey and fresh aloe on it, which has helped a tiny bit. Just this spot on my face is dry, irritated, and sensitive. But I have somewhere to go tomorrow,and its so annoying!I rarely get any kind of blemish because I'm a fanatic with my skin, but when something pops up on my face its soooo noticeable and drives me crazy.Any tips? Thanks all(:
Did you find this post helpful?
|

replied October 17th, 2011
Experienced User
hi, it sounds like you are elergic to the spot teatment you used, such dermitalogical reactions are not uncommon. if or when you have a spot problem again i would advise you use somthing which you know you do not react to, sometinesw wichhasle based prodicts can be effective without overly drying the skin but alwayse mostureise after cleanisng and toning as this nurishes your skin and reduces the tendincy to bemishes.

if you are realy wored useing a small amount of consealer is ok to hide belmishes alsong as you clenes well afterwords it should not make it worse if you only use consealer occasonly when it is an inportant event.
|
Did you find this post helpful?

replied October 21st, 2011
Experienced User
Skin treatment may cause side effects as this happened in your case.The treatment of the Acne should be done with the home base product which have less risks of side effects.
|
Did you find this post helpful?